# SDR MWEA020581

- Difficulty date: September 24, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911429159
- Condition: Corroded
- Location: Station 1361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 24 LEFT AT STATION 1361 CORROSION IS ON WASHERS ON RIVETS AND TWO SPOTS ARE ON THE LONGERON BELOW FRAME DOT 100.  --  REMOVED LONGERON 24 LEFT, FABRICATED AND DRILLED LONGERON AND SPLICE FITTINGS AND REINSTALLED 8 HI-LOCS FROM EXISTING STIFFENER AND INSTALLED LONGERON AND FITTINGS.
